Advanced search
Start date
Betweenand

Global geometry of singular holomorphic foliations and distributions

Abstract

This project will have as main areas of study algebraic geometry, complex geometry and global theory of holomorphic foliations. Its main goals are: show results about the existence of residues and localization of characteristic classes for holomorphic Lie algebroids; a concise study of non-integrable distributions in complex projective spaces; a characterization of nilpotent and semistable co-Higgs bundleswith rank equal to the dimension of the manifold. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
BRASSELET, JEAN-PAUL; CORREA, MAURICIO; LOURENCO, FERNANDO. Residues for flags of holomorphic foliations. ADVANCES IN MATHEMATICS, v. 320, p. 1158-1184, . (15/20841-5, 15/06697-9)
BROCHERO MARTINEZ, F. E.; CORREA, M.; RODRIGUEZ, A. M.. Poincar, problem for weighted projective foliations. BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, v. 48, n. 2, p. 219-235, . (15/20841-5)
CALVO-ANDRADE, OMEGAR; CORREA, MAURICIO; JARDIM, MARCOS. Codimension One Holomorphic Distributions on the Projective Three-space. INTERNATIONAL MATHEMATICS RESEARCH NOTICES, v. 2020, n. 23, p. 9011-9074, . (14/23594-6, 14/14743-8, 16/03759-6, 15/20841-5)

Please report errors in scientific publications list by writing to: cdi@fapesp.br.